IJPAM: Volume 97, No. 2 (2014)


S. Sekar$^1$, K. Mariappa$^2$
$^1$Department of Mathematics
Government Arts College (Autonomous)
Salem, 636 007, TamilNadu, INDIA
$^2$Department of Mathematics
Oxford Engineering College
Trichy, 600 009, TamilNadu, INDIA

Abstract. In this paper, the authors introduce a new class of functions called almost contra regular generalized $b$-continuous function (briefly almost contra $rgb$-continuous) in topological spaces. Some characterizations and several properties concerning almost contra $rgb$-continuous functions are obtained.

Received: April 18, 2014

AMS Subject Classification: 54C05, 54C08, 54C10

Key Words and Phrases: $rgb$-closed sets, contra $rgb$-continuity, almost contra $rgb$-continuous

Download paper from here.

DOI: 10.12732/ijpam.v97i2.4 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 2
Pages: 161 - 176

$b$-CONTINUOUS FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).